# SDR AALA202008109019

- Difficulty date: July 23, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LOWER SILL BETWEEN FR66 AND FR68 AT STR 24R, MEASURING L=1.26 IN, W=1.06 IN, D=0.024. REPLACED LOWER SILL WITH MODIFIED PART IAW A321 SRM 51-72-11-911-001, SRM 51-42-11-801, AND DRAWINGS D5348009 AND D53480505.
